# SDR 2008UALA02568

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1400 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1400 STR 25L HAS ELONGATED HOLES IN SIDES OF STRINGER DUE TO REPLACEMENT STRINGER CLIPS ON FRAME REPAIR.  MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGE.  INSTALLED FILLER AND 2 REPAIR SPLICES.
